# SDR F3LA2010080300479

- Difficulty date: July 26, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 21,689 hours, 10,561 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0561. RT CABIN FLOOR AT FRAME 69 TO FRAME 70 SUPPORT EXTRUSION BELOW SHEAR PLATE IS CORRODED. R & R SUPPORT IAW SRM 51-72-11.
